# SDR DALA2018110906559

- Difficulty date: November 8, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31924
- Aircraft time: 17,149 hours, 6,289 cycles
- System (JASC): 5240 · Service Doors
- Part: Strap
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3814 FLIGHT CREW REPORTED R2 DOOR SQUEAL . CORRECTIVE ACTION: CORRECTIVE ACTION: FOUND BARRIER STRAP HANGING IN DOOR SEAL AREA. INSPECTED SEALS AND DOOR, NO DEFECTS NOTED. PRESSURIZED A/C, NO LEAKS DETECTED. (4987306).
